- -

Spaces of Moscatelli type. A survey

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Spaces of Moscatelli type. A survey

Show full item record

Bonet Solves, JA.; Fernández, C. (2011). Spaces of Moscatelli type. A survey. Note di Matematica. 31(1):29-42. doi:10.12857i15900932v31n1p29

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/58796

Files in this item

Item Metadata

Title: Spaces of Moscatelli type. A survey
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] We survey different developments on Fréchet, (LB)-spaces and (LF)-spaces of Moscatelli type, their properties, their applications to find counterexamples to different open problems, relevant examples of smooth function ...[+]
Subjects: Fréchet spaces , (LB)-spaces , (LF)-spaces , Moscatelli type constructions , Approximation property , Bounded approximation property , Continuous norm
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Note di Matematica. (issn: 1123-2536 ) (eissn: 1590-0932 )
DOI: 10.12857i15900932v31n1p29
Publisher:
Università del Salento
Publisher version: http://dx.doi.org/10.1285/i15900932v31n1p29
Thanks:
This work is partially supported by FEDER and MEC Projects MTM2007-64623 and MTM2010-15200, and GV Project Prometeo/2008/101.
Type: Artículo

This item appears in the following Collection(s)

Show full item record